# SDR GTIA021061

- Difficulty date: September 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT FS 1312 BETWEEN LONGERON 20R AND 21R.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER AND FILLER.
